Nonoscillation and oscillation of second-order impulsive differential equations with periodic coefficients


ÖZBEKLER A., Zafer A.

APPLIED MATHEMATICS LETTERS, vol.25, no.3, pp.294-300, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 25 Issue: 3
  • Publication Date: 2012
  • Doi Number: 10.1016/j.aml.2011.09.001
  • Title of Journal : APPLIED MATHEMATICS LETTERS
  • Page Numbers: pp.294-300

Abstract

In this paper, we give a nonoscillation criterion for half-linear equations with periodic coefficients under fixed moments of impulse actions. The method is based on the existence of positive solutions of the related Riccati equation and a recently obtained comparison principle. In the special case when the equation becomes impulsive Hill equation new oscillation criteria are also obtained. (C) 2011 Elsevier Ltd. All rights reserved.